# SDR DXTA2012090405118

- Difficulty date: September 8, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 6,622 hours, 5,211 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 991413020
- Part serial: 5AY50
- Condition: Malfunctioned
- Location: Temp
- Part time: 6,622 hours, 5,211 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ACM OVERHEAT ANNUNCIATOR ILLUMINATED AFTER TAKEOFF. ABNORMAL CHECKLIST WAS FOLLOWED AND RETURNED TO AIRPORT.  AFTER ILLUMINATION OF THE ACM OVERHEAT ANNUNCIATOR, A WARM RUSH OF AIR AND A BURNED ODOR DETECTED WITHIN CABIN.  TROUBLESHOT SYS DOWN TO A RESISTIVE TEMPERATURE SENSOR.  R & R TEMP SENSOR IAW THE MM 21-51-00.  OPS CHECKED OK.
